# SDR SWAA2022041986126

- Difficulty date: March 20, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 60,007 hours, 35,725 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS 360 AND BS 344 BL0 FWD GALLEY AND LAV 2022-148034 / [01] REPLACED NEW WEB- INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS 360 AND BS 344 BL0 FWD GALLEY AND LAVATORY IAW B737-700 SRM 51-40-02 AND DWG 141A5400 SHEET 32 REV: -SEE INDIVIDUAL SING OFF BELOW.;[02] REPLACED NEW WEB- INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS 360 AND BS 344 BL0 FWD GALLEY AND LAVATORY IAW B737-700 SRM 51-40-02 AND DWG 141A5400 SHEET 32 REV: -SEE INDIVIDUAL SING OFF BELOW. RII
